Aidapak Recalls Acetaminophen Tablets Due to Potential Label Mixup
Aidapak Services is recalling Acetaminophen/Aspirin/Caffeine tablets that may be mislabeled as Naproxen. The error could lead to incorrect medication use.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling error (mislabeling) without reported injuries or illnesses, fitting the criteria for a moderate severity score.
Plain-English summary
Aidapak Services, LLC is recalling Acetaminophen/Aspirin/Caffeine tablets, 250 mg/250 mg/65 mg, NDC 00904513559. The recall is due to a labeling error where the product may be mislabeled as Naproxen, 500 mg tablets, NDC 53746019001.
The affected product has the pedigree AD68022_4 and an expiration date of 5/28/2014. The repacked drugs were distributed in Arizona, California, Oregon, and Washington.
Consumers should check their medication for the specific NDC and pedigree listed above. If the product matches the description, they should stop using it and contact their pharmacist or healthcare provider for guidance.
The recalled product
- Product
- ACETAMINOPHEN/ ASPIRIN/ CAFFEINE, Tablet, 250 mg/250 mg/65 mg, Over The Counter, Distributed by: AidaPak Service, LLC, NDC 00904513559
- Manufacturer
- Aidapak Services, LLC
- Hazard
- Affected units
- 100
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- ACETAMINOPHEN/ ASPIRIN/ CAFFEINE
- Tablet
- 250 mg/250 mg/65 mg has the following code Pedigree: AD68022_4
- EXP: 5/28/2014.
Distribution
Part of a larger recall action
This product is one of 273 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 273 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- SevereFDA Recalls Mislabeled Acetaminophen, Butalbital, and Caffeine Tablets
FDA (Drugs) · 2014-01-29
- SevereAidapak Recalls Aspirin Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Aspirin EC Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Atropine Sulfate/Diphenoxylate Tablets Due to Label Mixup
FDA (Drugs) · 2014-01-29
- SevereAidapak Recalls Tri-Buffered Aspirin Tablets Due to Labeling Error
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Aspirin Chew Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29